# SDR K11A2008112091503

- Difficulty date: February 20, 2007
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 58,969 hours, 72,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 860
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STIFFENER CRACKED AT END FASTENER ON UPPER SKIN SURFACE INSIDE ACCESS PANEL 8204 18 INCHES OTBD OF FUSELAGE APPROX STA 860.
